Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Jackson, MS

February 15, 2016East Carroll Parish, Madison Parish, Richland Parish, Louisiana; Issaquena County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 15, 2016, 8:11 AM CST for East Carroll Parish, Madison Parish, Richland Parish, Louisiana; Issaquena County, Mississippi. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2016, 8:11 AM CST (14:11 UTC)
Expired
Feb 15, 2016, 9:00 AM CST
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Madison Parish, LA, Richland Parish, LA, Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 8:15 AM CSTHAIL 0.55 Ne Delhi, LAMARBLE SIZE HAIL REPORTED ON LA-579.
Feb 15, 8:36 AM CSTHAIL 0.25Transylvania, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS54 KJAN 151411
SVRJAN
LAC035-065-083-MSC055-151500-
/O.NEW.KJAN.SV.W.0040.160215T1411Z-160215T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
811 AM CST MON FEB 15 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
  NORTHWESTERN MADISON PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  WEST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 900 AM CST

* AT 811 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER DELHI...OR
  16 MILES WEST OF TALLULAH...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MONTICELLO AROUND 820 AM CST.
  ALSATIA AND SONDHEIMER AROUND 830 AM CST.
  TRANSYLVANIA AROUND 835 AM CST.
  FITLER AROUND 845 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3258 9149 3258 9145 3261 9140 3264 9140
      3285 9105 3274 9096 3266 9096 3266 9091
      3257 9100 3256 9108 3254 9107 3255 9109
      3253 9110 3234 9147 3235 9148 3236 9145
      3240 9148 3241 9152 3252 9160
TIME...MOT...LOC 1411Z 233DEG 47KT 3247 9145 

HAIL...1.00IN
WIND...60MPH
 
$$

JC
1 follow-up statement
344 
WWUS54 KJAN 151432
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
832 AM CST MON FEB 15 2016

LAC083-151442-
/O.CAN.KJAN.SV.W.0040.000000T0000Z-160215T1500Z/
RICHLAND LA-
832 AM CST MON FEB 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RICHLAND PARISH
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3257 9140 3264 9140 3285 9105 3274 9096
      3266 9096 3266 9091 3257 9100 3256 9108
      3254 9107 3255 9109 3253 9110 3240 9136
      3240 9140 3250 9137 3254 9139 3255 9142
TIME...MOT...LOC 1432Z 229DEG 44KT 3264 9121 

$$

LAC035-065-MSC055-151500-
/O.CON.KJAN.SV.W.0040.000000T0000Z-160215T1500Z/
MADISON LA-EAST CARROLL LA-ISSAQUENA MS-
832 AM CST MON FEB 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR NORTH CENTRAL MADISON...SOUTHERN EAST CARROLL PARISHES IN
NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES...

AT 832 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER ALSATIA...OR
NEAR TRANSYLVANIA...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  TRANSYLVANIA AROUND 835 AM CST.
  FITLER AROUND 845 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3257 9140 3264 9140 3285 9105 3274 9096
      3266 9096 3266 9091 3257 9100 3256 9108
      3254 9107 3255 9109 3253 9110 3240 9136
      3240 9140 3250 9137 3254 9139 3255 9142
TIME...MOT...LOC 1432Z 229DEG 44KT 3264 9121 

HAIL...1.00IN
WIND...60MPH
 
$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 4:15 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 15, 4:15 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CST MON FEB 15 2016

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...SHOWERS AND
THUNDERSTORMS ARE MOVING INTO THE AREA THIS MORNING OUT AHEAD OF A
STRONG SHORT WAVE AND A COLD FRONT THAT EXTENDS FROM TENNESSEE
SOUTHWEST TO NORTHEAST TEXAS. A DEEPENING SURFACE LOW IS LOCATED
OVER NORTHEAST TEXAS AND THIS LOW WILL CONTINUE TO DEEPEN AND MOVE
INTO WEST CENTRAL MISSISSIPPI BY EARLY THIS AFTERNOON. THE SURFACE
LOW WILL CONTINUE TO MOVE NORTHEAST INTO NORTHERN ALABAMA AND THIS
WILL DRAG A COLD FRONT ACROSS THE AREA LATER THIS AFTERNOON. IT
CONTINUES TO LOOK LIKE THERE IS SOME POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS LATER THIS MORNING THROUGH THE AFTERNOON HOURS OUT
AHEAD OF THE BOUNDARY. MODELS SUGGEST 1000-1500 MU CAPE MAINLY ALONG
AND SOUTH OF THE I-20 CORRIDOR THIS AFTERNOON WITH 500-1000 POSSIBLE
FURTHER NORTH...EAST OF I-55. THE MODELS CONTINUE TO KEEP THE BEST
MOISTURE OVER THE SOUTHERN PORTIONS OF THE AREA WITH 60 DEGREE
DEWPOINTS ONLY MAKING IT UP TO THE HWY 84 CORRIDOR. THE MAIN RISK
CONTINUES TO LOOK LIKE DAMAGING WIND GUSTS WITH ANY BOWING
SEGMENTS...BUT WITH DECENT LAPSE RATES OF NEAR 6.5 C/KM...QUARTER TO
HALF DOLLAR SIZE HAIL WILL ALSO BE POSSIBLE. IT LOOKS LIKE THERE
COULD BE A BRIEF WINDOW THIS AFTERNOON WHEN A TORNADO CANNOT BE
RULED OUT...MAINLY SOUTH OF THE HIGHWAY 84 CORRIDOR WHERE THE BEST
SHEAR/INSTABILITY COMBINES BEFORE THE BOUNDARY MOVES THROUGH.

THE COLD FRONT WILL MOVE JUST EAST OF THE AREA BY EARLY EVENING WITH
THE SHOWERS COMING TO AN END FROM WEST TO EAST. SURFACE HIGH
PRESSURE WILL QUICKLY BUILD IN OVERNIGHT WITH LOWS FALLING INTO THE
UPP34 30S TO LOW 40S. TUESDAY LOOKS LIKE A NICE DAY WITH MOSTLY
SUNNY SKIES AND HIGH TEMPERATURES RANGING FROM THE MID 60S IN THE
NORTH TO AROUND 70S IN THE SOUTH. A DRY COLD FRONT WILL DROP SOUTH
ACROSS THE AREA TUESDAY EVENING WITH THE MODELS SUGGESTING THAT THE
AIRMASS WILL NOT BE OVERLY COLD...WITH LOWS ONCE AGAIN ONLY FALLING
BACK INTO THE UPPER 30S AND LOW 40S ON WEDNESDAY MORNING./15/

.LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...THE MAIN STORY FOR THE
LONG TERM PORTION OF THE FORECAST WILL BE WARM TEMPERATURES WITH
RAIN CHANCES NOT REALLY IN THE PICTURE UNTIL LATE IN THE WEEKEND.

THE LAST GASP OF COOL SURFACE HIGH PRESSURE FOR A WHILE WILL KEEP
TEMPERATURES ONLY A LITTLE ABOVE AVERAGE ON WEDNESDAY INTO WEDNESDAY
NIGHT. HOWEVER...BY THURSDAY...THIS HIGH WILL BE TRANSLATING OFF TO
THE EAST AND A QUICK WARMING TREND (THAT SHOULD CULMINATE FRIDAY AND
SATURDAY) WILL HAVE BEGUN. TEMPERATURES THROUGH THE BULK OF THE LONG
TERM PERIOD (ESPECIALLY AFTER WEDNESDAY) WILL BE ABOUT 10 TO 20
DEGREES ABOVE AVERAGE UNTIL A STOUT COLD FRONT PROGRESSING THROUGH
THE REGION BETWEEN SUNDAY NIGHT AND MONDAY CHILLS CONDITIONS BACK
DOWN. OF COURSE RAIN CHANCES WILL INCREASE AROUND THIS FROPA...BUT
REALLY SHOULD REMAIN RATHER INSIGNIFICANT UNTIL SATURDAY NIGHT AT
THE EARLIEST. OF COURSE IN THE WARM ANTICIPATED REGIME THERE WILL BE
PLENTY OF SOUTHERLY FLOW AND ASSOCIATED LATE NIGHT AND MORNING LOW
CLOUDS...ESPECIALLY FROM LATE THURSDAY NIGHT THROUGH THE WEEKEND.
NOT CONFIDENT AT THIS POINT TO SAY WHETHER ANY RECORD HIGHS WILL BE
IN JEOPARDY OVER THIS STRETCH BECAUSE IT APPEARS MORE LIKELY MOST
MAXIMUM TEMPS WILL REMAIN SHY OF 80 DEGREES. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  40  70  41 /  93  36   1   0
MERIDIAN      68  37  69  40 /  98  63   3   0
VICKSBURG     65  41  70  40 /  94  28   1   0
HATTIESBURG   72  40  72  42 /  98  58   1   0
NATCHEZ       66  42  71  44 /  96  29   1   0
GREENVILLE    58  39  66  40 /  98  23   2   0
GREENWOOD     61  38  67  36 /  97  32   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/BB
Hazardous weather outlook, Feb 15, 4:45 AM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CST MON FEB 15 2016

ARZ074-075-LAZ007>009-MSZ018-019-025>030-032-034>037-040>042-
161045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
445 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ015-016-023>026-MSZ031-033-038-039-043>066-072>074-161045-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
445 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MID MORNING THROUGH THE AFTERNOON HOURS

SEVERE STORMS PRODUCING DAMAGING WINDS TO 60 MPH AND HALF DOLLAR
SIZED HAIL WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS.
ALSO, A TORNADO CANNOT BE RULED OUT MAINLY OVER SOUTHEAST MISSISSIPPI
THIS AFTERNOON. THIS POTENTIAL WILL OCCUR ALONG AND AHEAD OF A COLD
FRONT THAT WILL MOVE ACROSS THE AREA TODAY, MOVING EAST OF THE AREA
EARLY THIS EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Feb 15, 4:30 AM CST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CST MON FEB 15 2016

MSZ061-062-151100-
LINCOLN MS-FRANKLIN MS-
430 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
NORTHERN LINCOLN COUNTIES UNTIL 500 AM CST...

AT 429 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR VAUGHN...OR 11 MILES WEST OF BROOKHAVEN...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VAUGHN AROUND 435 AM CST.
  LOYD STAR AROUND 440 AM CST.
  BROOKHAVEN AROUND 445 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3160 9077 3161 9075 3161 9074 3162 9074
      3170 9062 3170 9042 3169 9041 3169 9038
      3170 9038 3170 9028 3171 9024 3162 9025
      3145 9066
TIME...MOT...LOC 1029Z 238DEG 35KT 3157 9065

BYB
Special weather statement, Feb 15, 5:04 AM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
504 AM CST MON FEB 15 2016

MSZ054-062-063-151145-
LINCOLN MS-LAWRENCE MS-COPIAH MS-
504 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COPIAH...NORTHERN
LAWRENCE AND NORTHEASTERN LINCOLN COUNTIES UNTIL 545 AM CST...

AT 504 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR WESSON...OR NEAR BROOKHAVEN...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SONTAG AROUND 525 AM CST.
  WANILLA AROUND 530 AM CST.
  OMA AND ROCKPORT AROUND 535 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAUREGARD...
GEORGETOWN AND NEW HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3153 9041 3169 9051 3189 9014 3186 9013
      3184 9016 3183 9013 3183 9014 3180 9015
      3179 9014 3179 9011 3177 9011 3178 9012
      3177 9013 3175 9012 3176 8997 3168 8997
TIME...MOT...LOC 1104Z 243DEG 27KT 3165 9038

BYB
Special weather statement, Feb 15, 5:37 AM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
537 AM CST MON FEB 15 2016

MSZ062-151215-
LINCOLN MS-
537 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LINCOLN COUNTY
UNTIL 615 AM CST...

AT 537 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BOGUE CHITTO...OR 9 MILES SOUTH OF BROOKHAVEN...MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ENTERPRISE AND RUTH AROUND 545 AM CST.
  EAST LINCOLN AROUND 555 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3149 9056 3165 9025 3140 9025 3135 9042
      3135 9048
TIME...MOT...LOC 1137Z 244DEG 25KT 3145 9044

BYB
Special weather statement, Feb 15, 5:50 AM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CST MON FEB 15 2016

MSZ055-063-064-151230-
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
550 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE...SOUTHERN
SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 630 AM CST...

AT 550 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OMA...OR 11 MILES SOUTHWEST OF PINOLA...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SHIVERS AROUND 605 AM CST.
  PINOLA AROUND 615 AM CST.
  MENDENHALL AROUND 630 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3173 9019 3175 9012 3177 9013 3177 9011
      3179 9011 3179 9014 3180 9015 3182 9014
      3183 9013 3183 9012 3198 8983 3178 8975
      3175 8976 3165 9016
TIME...MOT...LOC 1150Z 244DEG 24KT 3174 9008

BYB
Special weather statement, Feb 15, 6:05 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 AM CST MON FEB 15 2016

MSZ054-059-061-062-151245-
LINCOLN MS-FRANKLIN MS-JEFFERSON MS-COPIAH MS-
605 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH...
NORTHEASTERN FRANKLIN...NORTHERN LINCOLN AND SOUTHEASTERN JEFFERSON
COUNTIES UNTIL 645 AM CST...

AT 604 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MCCALL CREEK...OR 16 MILES WEST OF BROOKHAVEN...MOVING NORTHEAST
AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CASEYVILLE AROUND 615 AM CST.
  LOYD STAR...VAUGHN AND ALLEN AROUND 620 AM CST.
  BROOKHAVEN AROUND 630 AM CST.
  WESSON AROUND 640 AM CST.
  MARTINSVILLE AROUND 645 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAUREGARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3152 9079 3164 9085 3190 9041 3164 9032
TIME...MOT...LOC 1204Z 244DEG 31KT 3159 9073

BYB
Special weather statement, Feb 15, 7:47 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 AM CST MON FEB 15 2016

LAZ015-016-023-151430-
RICHLAND LA-FRANKLIN LA-MADISON LA-
747 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...EAST
CENTRAL RICHLAND AND NORTHWESTERN MADISON PARISHES UNTIL 830 AM
CST...

AT 747 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MANGHAM...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CROWVILLE AROUND 750 AM CST.
  BAKERS AROUND 800 AM CST.
  DELHI AROUND 810 AM CST.
  WAVERLY AND TENDAL AROUND 815 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.

LAT...LON 3255 9145 3255 9144 3234 9125 3216 9168
      3232 9181
TIME...MOT...LOC 1347Z 235DEG 42KT 3228 9171

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:47 AM CSTSpecial Weather StatementJANRichland43 min
Feb 15, 8:42 AM CSTSpecial Weather StatementJANTensas33 min
Feb 15, 9:01 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia59 min
Feb 15, 9:28 AM CSTSevere Thunderstorm WarningJANTensas62 min
Feb 15, 10:01 AM CSTSevere Thunderstorm WarningJANConcordia59 min
Feb 15, 3:18 AM CSTSpecial Weather StatementJANFranklin27 min
Feb 15, 4:30 AM CSTSpecial Weather StatementJANLincoln30 min
Feb 15, 5:04 AM CSTSpecial Weather StatementJANLawrence41 min
Feb 15, 5:37 AM CSTSpecial Weather StatementJANLincoln38 min
Feb 15, 5:50 AM CSTSpecial Weather StatementJANSimpson40 min
Feb 15, 6:05 AM CSTSpecial Weather StatementJANCopiah40 min
Feb 15, 9:09 AM CSTSevere Thunderstorm WarningJANJasper, Smith66 min
Feb 15, 9:21 AM CSTSpecial Weather StatementJANHumphreys39 min
Feb 15, 9:25 AM CSTSpecial Weather StatementJANClaiborne50 min
Feb 15, 9:57 AM CSTSpecial Weather StatementJANHolmes33 min
Feb 15, 10:05 AM CSTSpecial Weather StatementJANGrenada40 min
Feb 15, 10:10 AM CSTSevere Thunderstorm WarningJANHinds65 min
Feb 15, 10:16 AM CSTSpecial Weather StatementJANJasper44 min
Feb 15, 10:29 AM CSTSpecial Weather StatementJANLauderdale46 min
Feb 15, 10:56 AM CSTSpecial Weather StatementJANNewton49 min
Feb 15, 10:56 AM CSTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson64 min
Feb 15, 10:59 AM CSTTornado WarningJANHinds32 min
Feb 15, 11:08 AM CSTTornado WarningJANMadison33 min
Feb 15, 11:10 AM CSTTornado WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln38 min
Feb 15, 11:16 AM CSTSevere Thunderstorm WarningJANMadison59 min
Feb 15, 11:38 AM CSTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott82 min
Feb 15, 11:50 AM CSTTornado WarningJANRankin14 min
Feb 15, 11:58 AM CSTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson62 min
Feb 15, 12:02 PM CSTSpecial Weather StatementJANKemper28 min
Feb 15, 12:07 PM CSTTornado WarningJANLeake30 min
Feb 15, 12:26 PM CSTTornado WarningJANAttala, Winston43 min
Feb 15, 12:40 PM CSTTornado WarningJANSimpson, Smith65 min
Feb 15, 1:00 PM CSTSevere Thunderstorm WarningJANNeshoba39 min
Feb 15, 1:05 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln58 min
Feb 15, 1:25 PM CSTTornado WarningJANMarion38 min
Feb 15, 1:26 PM CSTTornado Warning Tornado observedJANJasper, Smith52 min
Feb 15, 1:36 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale19 min
Feb 15, 1:46 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Lincoln, Simpson44 min
Feb 15, 2:08 PM CSTTornado WarningJANSimpson, Smith33 min
Feb 15, 2:10 PM CSTTornado Warning Tornado observedJANJasper, Newton16 min
Feb 15, 2:22 PM CSTSevere Thunderstorm WarningJANSmith18 min
Feb 15, 2:25 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis16 min
Feb 15, 2:32 PM CSTSevere Thunderstorm WarningJANJones41 min
Feb 15, 2:32 PM CSTSevere Thunderstorm WarningJANJasper43 min
Feb 15, 2:37 PM CSTSevere Thunderstorm WarningJANNewton35 min
Feb 15, 2:50 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale70 min
Feb 15, 3:02 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba47 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.